Volume 31, Issue 1
The Relaxation Limits of the Two-Fluid Compressible Euler-Maxwell Equations

Shu Wang & Lin Zheng

10.4208/jpde.v31.n1.2

J. Part. Diff. Eq., 31 (2018), pp. 17-28.

Preview Full PDF BiBTex 193 742
  • Abstract

In this paperwe consider the relaxation limits of the two-fluid Euler-Maxwell systems with initial layer. We construct an asymptotic expansion with initial layer functions and prove the convergence between the exact solutions and the approximate solutions.

  • AMS Subject Headings

35Q35, 76W05

Published online: 2018-07